Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Imprimer: 2152-5102
ISSN En ligne: 2152-5110

Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v28.i4.110
23 pages

On Some Fundamental Problems of the Variable-Mass Continuum Mechanics

I. Ye. Tarapov
Kharkiv State University, Ukraine


Basic laws and governing equations for a single-phase continuum of variable mass are formulated. Solutions of some fundamental problems of hydromechanics, in particular, the problem of motion of a variable-mass medium along an infinite channel and the problem of flow around a body with permeable surface, are derived. The system of equations for the variable-mass medium, interacting with the electromagnetic field, is formulated in a non-relativistic approximation.

Articles with similar content:

Autoresonance Processes under Interaction of Solitary Waves with the External Fields
International Journal of Fluid Mechanics Research, Vol.30, 2003, issue 5
E. N. Pelinovsky
Two-Position HF Scattering from the Rough Sea Surface. I. Theory
Telecommunications and Radio Engineering, Vol.64, 2005, issue 7-12
A. S. Bryukhovetsky, S. B. Kashcheyev, A. S. Kashcheyev, Yu. M. Yampolski
Interfacial Phenomena and Heat Transfer, Vol.7, 2019, issue 4
Victoria B. Bekezhanova, Victor K. Andreev, Ilia A. Shefer
On the Wave Propagation and Transformation in Magnetohydrodynamic Medium
Telecommunications and Radio Engineering, Vol.59, 2003, issue 7-9
Alevtina Alexandrovna Aleksandrova, Yu. N. Aleksandrov
Radiation of a Charge Moving Uniformly in a Nonstationary Medium with x-1 Depending on Time as sech2(t)
Telecommunications and Radio Engineering, Vol.56, 2001, issue 8&9
Leonid Aleksandrovich Pazynin